Discussions that mention zoloft

Thyroid Disorders board


hi all i had my labs done last week i just found out i had thyriod disorder since jan 2007 it was a high of 8.45 ok so the dr put me on 25 mcg's of levothyroxine took them for 8 weeks i felt good then no change stayed at 6.28 after the end reading so he switched me to synthyriod 50 mcg's not sure if what im dealing with is thyriod or stopping my anti depressents but i had severe dizziness last week after stopping my anti meds then today i started having very bad aneity more like panic so i had some zoloft left over so i took 1 my heartrate is running between 110 to 120 b/p is normal and im back to waking up through the night like 2-3 hrs before time to get up thats what i done before i found out i had thyriod plus my depression came back does this sound more like stopping the anti meds cold turkey i had no choise i was seeing a psychiatrist and he termenated me without reason and wouldnt help me or give me any refills was i having withdrawls or could it be the meds my tsh now is 2.58 they said im in normal range well i sure dont feel like iam .any advice would be helpfull.as the aneity is bad .......
Vickie45,

Not sure how you came off your anti-d's or if it was Zoloft you just came off of, but Zoloft is very hard to come off of cold turkey b/c of it's half life. It can cause a withdrawal syndrome a few days after stopping (especially if you didn't taper off) that can last for days to weeks. It happened to me and I was extremely dizzy, numb face, etc... ended up in ER cuz I thought I was having a stroke - turns out it was from deciding to stop the med without tapering. Don't remember heart beat issues but wouldn't surprise me if it was related. Also, the disrupted sleep thing would be consistent with withdrawal.

Hope this helps.
Michelle
well i took zoloft for 3 mos and i weened off the celexa like the drugstore told me to do he said take for 2 weeks then every other day then stop thats when i got the dizziness my new dr said hed help get me off the celexa and also the xanax he said he has to see if i still need them or taper me down to where i dont take as much and i been on the levothyroxine 25mcgs for 8 weeks then my gyn dr switched me to the snythyriod 50mcgs my tsh started at 8.45 then gyn checked it again at 2 weeks cause i changed drs it was 6.28 then at 8 weeks it was still 6.28 so he put me on 50 mcgs of snythyriod and i been on them now 4 weeks and i still dont feel good but before i ran out of the levothyroxine's he had me take 2 pills and the first week i was having tons and tons of energy i couldnt sit still then after going on snythyriod my energy went down and i feel allmost like i was before i had some depression no energy i was waking in the night again and also sleeping through the day.
vickie